Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 3, 2014, 6:28 PM MDT for Chaffee County, Colorado. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2014, 6:28 PM MDT (00:28 UTC)
- Expired
- Aug 3, 2014, 7:30 PM MDT
- In force
- 62 min
- Issued by
- NWS Pueblo, CO
County Chaffee County, CO
The radar
The Pueblo radar (KPUX), 166 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2728 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934 WWUS85 KPUB 040028 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 628 PM MDT SUN AUG 3 2014 COZ061>063-040130- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- 628 PM MDT SUN AUG 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL 730 PM MDT... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NATHROP...OR 47 MILES EAST OF GUNNISON... MOVING NORTHWEST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN CAUSING MINOR RUNOFF AND FLOODING PROBLEMS WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... BUENA VISTA AND NATHROP AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3871 10597 3866 10605 3879 10622 3888 10609 TIME...MOT...LOC 0026Z 142DEG 21KT 3877 10610 $$ LW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:20 PM MDT, 3 hours 8 minutes earlier.
Area forecast discussion, Aug 3, 3:20 PM MDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT SUN AUG 3 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 319 PM MDT SUN AUG 3 2014 CURRENTLY...HIGH PRESSURE IS CENTERED ACROSS THE ROCKIES WITH MOSTLY QUIET CONDITIONS SO FAR THIS AFTERNOON. RADAR INDICATES ISOLATED SHOWER AND THUNDERSTORM ACTIVITY POPPING OVER THE MOUNTAINS AND THIS TREND SHOULD CONTINUE THROUGH THE AFTERNOON. MOSTLY CLEAR CONDITIONS HAVE SPREAD ACROSS THE EASTERN PLAINS WHERE TEMPERATURES ARE CURRENTLY IN THE MID TO UPPER 80S. REST OF THIS AFTERNOON AND TONIGHT...EXPECT A CONTINUATION OF THE DIURNALLY AND TERRAIN DRIVEN CONVECTION THROUGH THIS EVENING OVER THE MOUNTAINS. STORM MOTIONS WILL BE SLOW...AND GIVEN THE MODEST MOISTURE ACROSS THE REGION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. IF ONE OF THESE CELLS FORMS OVER A BURN SCAR...FLASH FLOODING MAY BE OF CONCERN. IN ADDITION...LIGHTNING AND PEA SIZE HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. MODELS IN GOOD AGREEMENT WITH SHOWER AND THUNDERSTORM ACTIVITY COMING TO AN END ACROSS THE CENTRAL AND EASTERN MOUNTAINS BEFORE MIDNIGHT. A STRONG WAVE OVER ARIZONA IS FORECAST TO LIFT NORTHEAST OVERNIGHT INTO SOUTHWEST COLORADO. THERE MAY BE A BRIEF LULL IN ACTIVITY OVER THE SAN JUAN AND LA GARITA RANGES AROUND MIDNIGHT...BEFORE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS DEVELOP AFTER 3 AM. MODELS ARE BRINGING A DECENT INCREASE IN MOISTURE WITH THIS WAVE...AND SOME OF THE SHOWER AND THUNDERSTORM ACTIVITY COULD PRODUCE HEAVY RAINFALL. OF CONCERN WILL BE THE WEST FORK COMPLEX LATE TONIGHT INTO MONDAY MORNING. MONDAY...THE UPPER LEVEL RIDGE BEGINS TO SHIFT EAST INTO WESTERN KANSAS WHILE A STRONG VORT MAX LIFTS NORTHEAST OUT OF SOUTHWEST COLORADO INTO NORTH CENTRAL COLORADO BY THE AFTERNOON. ONGOING SHOWER AND THUNDERSTORM ACTIVITY ALONG THE CONTINENTAL DIVIDE IS FORECAST TO SPREAD EAST INTO THE EASTERN MOUNTAINS BY EARLY AFTERNOON...AND THEN ACROSS THE I-25 CORRIDOR BY LATE AFTERNOON AND EARLY EVENING. THE MAIN FORECAST CHALLENGE WILL BE HOW FAR EAST THE ACTIVITY MAKES IT...WITH SOME SOLUTIONS SUGGESTING PRECIPITATION TO OUT NEAR THE KANSAS BORDER BY LATE AFTERNOON. GIVEN THE INCREASING SOUTHWESTERLY FLOW WITH THE WAVE...THINK SHOWERS AND THUNDERSTORMS WILL NOT HAVE A PROBLEM MOVING EAST THROUGH THE LATE AFTERNOON. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ALONG WITH LIGHTNING AND SMALL HAIL WITH THE STRONGER STORMS. TEMPERATURES WILL BE WARM ACROSS THE LOWER ELEVATIONS WITH AFTERNOON HIGHS REACHING THE UPPER 80S TO LOWER 90S. MOZLEY .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 319 PM MDT SUN AUG 3 2014 .MONDAY NIGHT AND TUESDAY...DISTURBANCE WILL MOVE ACROSS THE REGION TUESDAY WITH MONSOON PLUME OVER CWA. ON THE PLAINS...A WEAK LEE TROUGH WILL DEVELOP...BUT DEW POINTS WILL REMAIN IN THE 50S WITH PLENTY OF RESIDUAL MOISTURE. PRECIPITABLE WATERS ARE AROUND AN INCH ON THE PLAINS. STORMS WILL HAVE THE POTENTIAL FOR PRODUCE LOCALLY HEAVY DOWNPOURS....WHICH COULD BE TROUBLESOME FOR AREA BURN SCARS. .WEDNESDAY AND THURSDAY...DRIER PATTERN DEVELOPS AS THE UPPER RIDGE IS SUPPRESSED TO THE SOUTH...WITH MUCH OF THE MONSOON PLUME STAYING TO THE SOUTH OF THE CWA. DRIER WEST TO SOUTHWEST FLOW ALOFT DEVELOPS OVER THE REGION. STILL ENOUGH MOISTURE FOR SOME AFTERNOON AND EVENING THUNDERSTORMS...ESPECIALLY OVER THE MOUNTAINS. WITH LESS MOISTURE IN THE ATMOSPHERE...THE THREAT FOR LOCALLY HEAVY DOWNPOURS WILL DECREASE. FRIDAY THROUGH SUNDAY...MODELS HAVE A TROUGH MOVING ACROSS THE NORTHERN ROCKIES LATE THURSDAY. AS THIS TROUGH MOVES EAST OF THE REGION...A COLD FRONT COULD PRODUCE EASTERLY FLOW ON THE PLAINS BRINGING AN INCREASE IN LOW LEVEL MOISTURE. THE INCREASE IN LOW LEVEL MOISTURE COULD BRING AN INCREASE IN POPS AND THREAT FOR LOCALLY HEAVY RAIN FOR FRIDAY THROUGH SUNDAY. TOO EARLY TO GET SPECIFIC...AND LATEST GUIDANCE SUGGEST BETTER CHANCES FOR STORMS AND HEAVIER RAIN WILL BE TOWARDS THE NORTHEAST POTIONS OF THE PLAINS. --PGW-- && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 319 PM MDT SUN AUG 3 2014 VFR CONDITIONS AT KCOS AND KPUB THROUGH THE NEXT 24 HOURS. A FEW THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS THIS AFTERNOON AND EVENING BUT SHOULD REMAIN TIED TO THE TERRAIN AND NOT IMPACT THE TERMINALS. THUNDERSTORMS ARE FORECAST TO PUSH EAST OF THE MOUNTAINS ON MONDAY AFTERNOON...AND WILL LIKELY IMPACT BOTH TERMINALS. KALS...VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING. THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS BUT SHOULD REMAIN TIED TO THE TERRAIN AND NOT IMPACT THE TERMINAL THROUGH THIS EVENING. A DISTURBANCE MOVING NORTH OUT OF ARIZONA WILL LIKELY PRODUCE ANOTHER ROUND OF SHOWER OR THUNDERSTORMS ACTIVITY LATE TONIGHT AND THROUGH MONDAY OVER THE SAN JUAN RANGE...AND WILL MOVE INTO THE SAN LUIS VALLEY MONDAY MORNING AND AFTERNOON. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...PGW AVIATION...MOZLEY
Hazardous weather outlook, Aug 3, 11:17 AM MDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1117 AM MDT SUN AUG 3 2014 COZ058>089-093>099-041730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1117 AM MDT SUN AUG 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND HIGH VALLEYS...BEGINNING BY EARLY THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO END BY LATE EVENING OVER THE EASTERN MOUNTAINS. ALONG THE CONTINENTAL DIVIDE...ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE NIGHT AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA. DANGEROUS LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE THE MAIN THUNDERSTORM THREATS...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL THIS AFTERNOON AND EVENING. IF LOCALLY HEAVY RAINFALL MOVES OVER AREA BURN SCARS...THERE MAY BE A FLASH FLOOD THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA MONDAY AND TUESDAY...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE HIGHER TERRAIN. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE THE MAIN THUNDERSTORM THREATS...HOWEVER SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL. IF HEAVY RAIN OCCURS ON AREA BURN SCARS...FLASH FLOODING WILL BE A THREAT. SOME DRIER AIR WILL WORK INTO THE REGION WEDNESDAY...WITH MORE ISOLATED THUNDERSTORMS REMAINING IN THE FORECAST THROUGH THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND HIGH VALLEYS. 88/88
In the hours before
Special weather statement, Aug 3, 1:33 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 133 PM MDT SUN AUG 3 2014 COZ072-076-077-032000- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 133 PM MDT SUN AUG 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FREMONT COUNTY UNTIL 200 PM MDT... AT 133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HOWARD...OR 54 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 5 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3854 10582 3856 10561 3838 10559 3837 10586 TIME...MOT...LOC 1933Z 005DEG 6KT 3850 10574 STARK
Special weather statement, Aug 3, 6:10 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 610 PM MDT SUN AUG 3 2014 COZ069-072-073-040100- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 610 PM MDT SUN AUG 3 2014 ...SPECIAL WEATHER STATEMENT... AT 606 PM MDT...A STRONG THUNDERSTORM WAS REPORTED OVER CRESTONE...OR 38 MILES NORTH OF ALAMOSA...SHOWING LITTLE MOVEMENT. PEA SIZE HAIL UP TO 1/2 INCH DIAMETER HAIL IS POSSIBLE WITH THIS STORM. LOCALLY HEAVY RAINFALL CAUSING MINOR RUNOFF AND FLOODING PROBLEMS IS ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... CRESTONE AND CRESTONE PEAK. LAT...LON 3790 10570 3799 10578 3810 10565 3796 10554 TIME...MOT...LOC 0006Z 234DEG 12KT 3800 10565 LW
Special weather statement, Aug 3, 6:28 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 628 PM MDT SUN AUG 3 2014 COZ061>063-040130- CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO- 628 PM MDT SUN AUG 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL 730 PM MDT... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NATHROP...OR 47 MILES EAST OF GUNNISON... MOVING NORTHWEST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN CAUSING MINOR RUNOFF AND FLOODING PROBLEMS WILL ALSO BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... BUENA VISTA AND NATHROP AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3871 10597 3866 10605 3879 10622 3888 10609 TIME...MOT...LOC 0026Z 142DEG 21KT 3877 10610 LW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:10 PM MDT | Special Weather Statement | PUB | Custer | 50 min |
| Aug 4, 1:13 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Aug 4, 1:52 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Aug 4, 2:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Aug 4, 3:02 PM MDT | Areal Flood Advisory | PUB | El Paso, Fremont, Pueblo, Teller | 3 hr |
| Aug 4, 3:07 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Aug 4, 3:35 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Aug 4, 3:41 PM MDT | Areal Flood Advisory | PUB | Fremont | 2 hr |
| Aug 4, 3:54 PM MDT | Special Weather Statement | PUB | Mineral | 36 min |
| Aug 4, 4:04 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano, Las Animas, Pueblo | 3 hr |
| Aug 4, 5:31 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
| Aug 4, 5:46 PM MDT | Areal Flood Advisory | PUB | Pueblo | 119 min |
Nearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.